# SDR DALA2016032002192

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,792 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT +Y1292 AT FWD GALLEY AREA ON FRAME 20+4.  REPLACED THE FLOOR SUPPORT BETWEEN FRAMES 12 - 24 IAW SRM 51-72-11, SRM 51-42-11 AND DWG D53112812.
